advertisement
Question
Posted by: Anna | 2010/05/20

Oog wat spring

Hi Doc

Hoop jy kan help of raad gee. Vir die afgelope 2 weke " spring"  die boonste lid van my oog verskriklik en dit raak verstreerend. Wat kan dit veroorsaak en hoe kan ek dit stop sit.

byvoorbaat dank

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anna
Probeer 'n warm waslappie daarop en 'n spierverslapper soos Robaxin. Dit word baie keer deur ooreising van die spier veroorsaak.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: soniska | 2015/05/05

Hi dit gebeur baie met my op die oomblik spring altwee my oe wat ek gebruik en wat veroorsaak dit

Reply to soniska
Posted by: Mel | 2010/05/20

Hi, I had the same problem. Went for eyes testing and everything was ok. It went away on its own after about a month. Good luck.

Reply to Mel
Posted by: cyberdoc | 2010/05/20

Hallo Anna
Probeer 'n warm waslappie daarop en 'n spierverslapper soos Robaxin. Dit word baie keer deur ooreising van die spier veroorsaak.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement